2019
Том 71
№ 9

All Issues

Article (Ukrainian)

Dynamical systems under the action of fast random perturbations

Skorokhod A. V.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 3-21

Article (Ukrainian)

Completeness of maximal topological groups

Arnautov V. I., Zelenyuk E. G.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 21–27

Article (Ukrainian)

Estimates of probabilities of large deviations in problems of estimation of rated effects. I

Bondarev B. V., Dzundza A. I.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 27–35

Article (Ukrainian)

Certain conditions for holomorphicity in Hilbert spaces

Bondar A. V., Romanenko V. Yu.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 35–45

Article (Ukrainian)

Bounded and periodic solutions of a difference equation and its stochastic analogue in Banach space

Gorodnii M. F.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 41-46

Article (Ukrainian)

The uniform convergence of spherical sums of Fourier differentiable functions

Grona

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 47–53

Article (Ukrainian)

Optimally exact algorithm for solution of a certain numerical integration problem

Abatov N. T., Zadiraka V. K.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 53-59

Article (Ukrainian)

Specific properties of solutions of differential equations with a deflecting argument

Koplatadze R. G.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 60-67

Article (Ukrainian)

Behavior of the derivatives of the error of a spline interpolation

Korneichuk N. P.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 67–72

Article (Ukrainian)

An isomorphism between multiplicative and additive stochastic semigroups of almost linear operators without continuity conditions

Lyatambur K. N.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 72–78

Article (Ukrainian)

Some aspects of a gradient holonomic algorithm in the theory of integrability of nonlinear dynamic systems and computer algebra problems

Fil' B. N., Mitropolskiy Yu. A., Prykarpatsky A. K.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 78-81

Article (Ukrainian)

Minimax filtration of linear transformations of stationary sequences

Moklyachuk M. P.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 92-99

Article (Ukrainian)

An initial-boundary value problem on the convection of a viscous weakly compressible fluid with axial symmetry II. Stability of generalized solutions

Moseenkov V. B.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 99-105

Article (Ukrainian)

Class of singular integral operators

Pavlov E. A.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 105–110

Article (Ukrainian)

Representations of relations of the form i [A, B] = f (A) + g (B)

Samoilenko Yu. S., Shulman V. S.

↓ Abstract

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 110-114

It is proved that all nontrivial representations of quadratic relation i[A, B]=f(A)+g(B) with self-adjoint operators A, B are unbounded if f and g are nonnegative; for any f and g this relation does not have nontrivial finite-dimensional representations and factor-representations of type II1, but can have infinite-dimensional irreducible representations with bounded operators.

Article (Ukrainian)

The Lyapunov direct method in the theory of asymptotic equivalence of differential equations

Voskresenskii E. V.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 115–118

Article (Ukrainian)

Limit theorems for point random fields defined on the plane

Roitgarts A. D.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 118-121

Article (Ukrainian)

Approximation by entire functions in the mean on the real line

Stepanets N. I., Stepanets O. I.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 121-125

Article (Ukrainian)

Widths in L2 of classes of differentiable functions, defined by higher-order moduli of continuity

Shalaev V. V.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 129–133

Article (Ukrainian)

The method of two-variable expansion of the solution of an integrodifferential equation with a small parameter

Faizibaev E. F., Kadyrbekov T.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 129-133

Article (Ukrainian)

Central limit theorem for nonhomogeneous processes with independent increments with semi-Markov switchings

Korolyuk V. V.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 134–137

Article (Ukrainian)

A shortened description of multi-particle systems with a continuous random interaction

Kotlyarov O. L.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 137–140

Article (Ukrainian)

Limit theorems for random processes constructed from sums of independent identically distributed random variables

Meredov B.

Ukr. Mat. Zh. - 1991νmber=11. - 43, № 1. - pp. 141–145